# SDR FDEA202104010886

- Difficulty date: April 1, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA36183
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, FLOOR PANEL 123TD DAMAGED, NEEDS TO BE REPLACED. FABRICATED NEW FLOOR PANEL 123TD REF DRAWING SRZ-25-005
